Where is this anger coming from???

Discussion in 'Chit Chat' started by laceymae, Aug 2, 2007.

  1. laceymae

    laceymae New Member

    I rarely get anger, (I just get even) really though, the anger I am feeling right now is starting to scare me.

    Called to get an appt. with me PCP,can't see her until Aug 31st, asked if she would phone me in a script for something to calm me down until then, no luck.

    I guess it's just everything we've been thru the last couple of weeks, but still...

    I have a prescription for Remeron, for depression, that the Dr. seems to think I need, haven't taken it yet had it for almost a year, does anybody take this any have any suggestions???

  2. Rosiebud

    Rosiebud New Member

    I just found out that the painkillers I take - UK, Pethedine - can cause mood swings, make me angry.

    I've wondered recently why I am so irritable and irrational and now I know.

    So check out your meds first of all to make sure it isnt a side effect.

    Yes we can go through angry phases because of the sheer frustration we experience but just check your meds in case.

  3. Marta608

    Marta608 Member

    OOOOOOOOK. I just lost a long reply. Speaking of anger...

    What I said is that Rosie is right. First look to your meds. Also, what kind of sleep are you getting? When I'm overly sleep-deprived I could chew nails. Fortunately, I suppose in this case, I don't have anyone around to yell at but I'm muttering continually; very tense with anger and frustration. I do work on it but it sometimes catches me offguard.

    But think of it: we have a STOOOOPID illness that no one can really explain for sure, almost no one including and even primarily the medical profession actually believe in it and yet we're forced to spend considerable effort working around it in everything we do.

    No wonder we get angry.

    I'm sure there will be those here who will rightly tell you to change your thoughts, pray or meditate - all good ideas! - but sometimes you just. plain. get. mad and that's OK.

    I also think you might give the Remeron or something like it a try. Anger = stress and stress = more illness. I'm beginning to think some of us including me may be just to stalwart for our own good.

  4. glenda2

    glenda2 New Member

    topamax makes me angry!!!and i was a lovable, wonderful, never raise my voice,always innocent, ha ha ha ha ok so im not quit truthful with all of that crap but since i started taking topamax my temper has more than flared.
    i posted on the fm board ripp head off stuff down throat ask ? later i i feel like it and the if you answer i may ripp something else off.
  5. ckball

    ckball New Member

    I am sorry you are feeling this way. You have been threw a lot lately, the funeral and the robbery. You have a right to be angry, punks entered your house and violated your home. I'm sure having to deal with insurance stuff and replacing the things they destroyed or took has some bearing on your level of anger.

    My mom use to take Remeron, not sure now since she is in the NH. I took it for about a year, mom took 30mg, but it was too much for me, so I just took 15. I had to stop my ambien because I lost my insurance for a while and the remeron was free samples and helped me sleep. It does take a few days to adjust but take it at bedtime.

    I hope you start feeling better soon, I clean or work on a project when the anger starts in me. I have little patiences and have been know to scream or say a few chosen words, of course I live alone so no one hears me:)

    Did you do the big yard sale today? A freind of mine did part of it but said it was flea market stuff and alot of junk. Carla
  6. joyfully

    joyfully New Member

    Your body goes into "survival mode". Now that things have "calmed down" just a little, your body is coming out of this mode. your body is beginning to react to all of the stuff you had to just push deep down inside of you to cope.

    I'd take the medication that your Dr. "seems to think that you need". Have you considered that your doctor may be frustrated because she has already given you what she thinks will help you---but you have refused to take it-----
    [This Message was Edited on 08/04/2007]